# SDR R61A201407300940

- Difficulty date: May 31, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N203WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4203
- Aircraft time: 11,735 hours, 1,136 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 85547172101
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER MIDDLE SKIN RIB 28 WAS FOUND DAMAGED.  MAINTENANCE R & R RIB IAW SRM 51-42-05-02-01.
